# SDR 97ZZZX1261

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757591
- Condition: Spalled
- Location: Prop Shaft
- Part time: 9,841 hours
- Component: GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEARCASE, P/N 77580010, REVEALED THE FORWARD PROP SHAFT BALL BEARING WAS SPALLED, ONE BALL ONLY (775759-1 FIG 7, ITEM 50).
